MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1109591
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Additional information was received regarding the calibration failure on the device.The device's main system board was replaced to address the issue.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Additional information was received regarding the calibration failure on the device.The device's main system board was replaced to address the issue.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed.The manufacturer's service technician replaced the device's main printed circuit assembly board to address the issue.After the part was replaced on the device, the manufacturer's service technician ran the device for two hours and it passed all tests on the device.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20025551
Report Number2518422-2024-100098
Device Sequence Number18329992
Product Code MNS
UDI-Device Identifier00606959042704
UDI-Public(01)00606959042704
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1109591
Device Catalogue Number1109591
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown